Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having low rbc, hemoglobin, platelet count and type 1 diabetes. Weight loss, chest pain, dizziness, shortness of breath. Anything serious?

I am anemic. I was hospitalized about a month ago because i was using nasal drops for 7-8 months. My reports are telling that i have low rbc counts and hmb and platelets and after that i got symptoms of type 1 diabetes. My symptoms are getting worse i have lost 5 kg. I have severe chest pain , shortness of breath, dizziness , fainting . Is there any danger to me?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hello, welcome to HCM.

Your low rbc counts do say that you are anemic. weakness, weight loss, black outs, nausea, fainting are all symptoms of anemia. You should eat really well and you should specifically eat foods that are rich in iron such as green leafy vegetables, jaggery, ragi etc. Include a lot of fruits and vegetables in your diet. Keep some candy/sweets in your bag as you might have to take them when you feel like fainting. Also you need to sleep at least for 7 hours everyday along with a healthy meal pattern. Ensure you are eating foods from all the food groups namely cereals, pulses, fruits and vegetables,green leafy vegetables, milk products, eggs, fish, meat and poultry and have a balanced meal. Never skip a meal. You can also take iron supplements if you feel you are not getting sufficient dietary iron.

Good luck!!!
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor